T Nation

Body Aches Two Weeks After First Tren E Dose

Just seeing if having some body aches is a common side effect of Tren E. Been just about two weeks since first injection. My morning cardio seemed difficult. My breathing feels a bit different as well.

For whatever reason trenbolone deleteriously impacts cardiorespiratory function. Tren is incredibly harsh

Some can handle it fine, others “handle it” with intolerable side effects… Some can’t handle any dose… At all… Ever…

1 Like

How much Tren are you injecting?

1 Like

300 g a week. 150 twice a week

My God… 300 grams of tren/wk

AAS aren’t acutely lethal, but this would have to be somehow approaching LD50 territory regarding acute toxicity, imagine actually injecting that volume of oil… Tren E is typically 200mg/ml, you’d be looking at 1500 ml of oil/wk

(Aware it’s probably 300mg)

1 Like

Lol, Obviously 300mg/wk, but an important distinction nonetheless.

Never used tren, it scares me a bit. I do know originally it was used at 75mg x2 /wk, in the late 80’s early 1990’s,so that’s what I would try for a first cycle, and see how I went. Some people seem to have manageable side effects from tren, others don’t like it.

I used to get test flu at the start of a cycle, body aches etc, manageable with ibuprofen, then it seems to go away. Whether its the tren, or test I wouldn’t know.
Tren is usually associated with aggression, short fuse, sleeplessness, sweating, and sometimes tren dick. Some tren guys might chime in if it also can cause aches etc.

1 Like